# SDR QR9R2025050800001

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9779
- Aircraft time: 4,405 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A HOVER TAXI, LEFT FRONT DOOR STRUT BRACKET BROKE. REPLACED BRACKET FITTING IAW SRM 51-00-00, 8-2.
